# SDR 2022FA0000069

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: General aviation
- Aircraft: N383QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500302
- Aircraft time: 5,008 hours, 3,919 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Part number: S182150202
- Part serial: LX1100174053
- Condition: Low Voltage
- Location: Zone 300
- Part time: 5,008 hours, 3,919 cycles
- Component: Emergency Locat
- Component part number: S182150202
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELT OPERATIONAL TEST, THE TRANSMIT POWER WAS BELOW MINIMUM OF 3.2 WATTS. THE ELT WAS REPLACED WITH NEW AND TESTED SATISFACTORY. THIS REPORT SUBMITTED TO COMPLY WITH PART 135 OPERATOR'S GENERAL MAINTENANCE MANUAL (GMM) REQUIREMENTS.
